gynecologist-icon
Morning after pill
My sister had coitus without protection but took the morning after pill ( levenorgestrel 1.5 mg) within an hour of having the coitus. This had occurred on 22nd January . Today , on 27th January she is having spotting or i would say bleeding in brownish colour much more than the amount of spotting. Is it normal or is this a risk factor that she is pregnant?
743 Views v

Answers (21)

Like the answers? Consult privately with the doctor of your choice

Yes normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It May occur with emergency contraceptive pills.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I would suggest don't take play with hormonal pills .it's for emergency contraception not for those who r having regular intercourse.it will disturb your menstrual pattern to make pt worrysome.if she crosses her due menstrual date,she needs to do pregnancy test done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Side effect of pill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This generally happens after morning after pill. Not to worry,it will settle. If it doesn't, check for pregnancy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is withdrawal bleeding,, so just relax. No worries
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Spotting is normal after ipill dear no need to worry, chances of pregnancy is very less.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Morning after pill can cause withdrawal bleeding and irregular periods.
Next Steps
She should check for pregnancy in case of delayed periods in the next cycle.
Health Tips
Emergency contraception should be avoided, it can rather harm. One should use proper contraceptive methods till pregnancy is not planned.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No she is not pregnant, after taking emergency pill its normal.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
After morning after pill it is expected to hv withdrawal spotting called break through bleeding .if she misses her next period please check for pregnancy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Its normal to happen...if she doesn't get her normal periods on expected date check for pregnancy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes, it is normal after morning after pill. Need not worry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear, after I pill there is withdrawal  bleeding  started  it shows she  is safe, now her normal periods will be delayed  up-to 12 to 15 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I pill can cause withdrawal bleeding
Next Steps
Expect your next normal periods after February 27(28-30 days after withdrawal bleeding)
Health Tips
Detoxify and Destress Take a boiled egg daily Drink lots of water and fruits juices Use a regular contraception pill like Dronis to regularise your periods and loose weight and act as regular contraception If any doubt please ask without hesitation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may be due to the excessive hormone in the pill that her dates have changed. There may be irregular cycles for the next 2-3 months.
Next Steps
it is always better to use regular contraception when sexually active. Please consult your doctor for that.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It’s normal.. Spotting is expected after taking I pill.. Her next 2-3 cycles will be irregular too.. plz mention her LMP.. or else she might be expecting menses also..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Its normal  after having i pill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, It is normal to have breakthrough. Bleeding
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Ipill can usually cause this erratic sort of bleeding. She might also have irregular cycles in the next 2-3 months too.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
After I pill ( emergency contraceptive), bleeding or spotting is expected. Next one to two cycles also may be disturbed. It is not very good to have I pill. A routine contraceptive should be used.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It is normal to have bleeding within a week of taking pills.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.